Skip navigation
   
 
Scholarly Communication
Contacts

Ultra-violet finite noncommutative theories

Jack, I. and Jones, D.R.T (2001) Ultra-violet finite noncommutative theories. Physics Letters B, 514 (3-4). pp. 401-406. ISSN 0370-2693

[img]
Preview
PDF
139Kb
[img]
Preview
Postscript (Requires a viewer, such as GSview)
180Kb

Official URL: http://www.elsevier.com/wps/find/journaldescriptio...

Abstract

We establish the ultra-violet finiteness of various classes of noncommutative gauge theories.

Item Type:Article
Additional Information:LTH 503. arXiv Number: arXiv:hep-th/0105221v2. Available online 31 July 2001. Issue: 16 August 2001.
Uncontrolled Keywords:SUPERSYMMETRIC GAUGE-THEORIES; QUANTUM-FIELD THEORY; GEOMETRY
Subjects:Q Science > QC Physics
Departments, Research Centres and Related Units:Academic Faculties, Institutes and Research Centres > Faculty of Science > Department of Mathematical Sciences
DOI:10.1016/S0370-2693(01)00824-3
Related URLs:
Refereed:Yes
Status:Published
ID Code:579
Deposited On:20 Aug 2008 09:47
Last Modified:20 May 2011 10:11

Repository Staff Only: item control page

   
Search


Full text only
Peer reviewed only

Browse
Cross Archive Search
Find
Top 50 authors
Top 50 items
[more statistics]
 
   

These pages are maintained by Library Staff @ University of Liverpool Library

 

All pages © The University of Liverpool, 2004 | Disclaimer | Accessibility | Staff | Students